# SDR ABXA9900564

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 992348485
- Condition: Cracked
- Location: Bs 179
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL CRACKED IN E & E COMPARTMENT CEILING AT STATION 179 AND BL 20 LEFT.  REPAIRED INTERCOSTAL IAW DC9 SRM 53-05.
